# SDR PAYA95A4025

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4203G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door Step
- Part time: 16,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP FRAME CRACKED.  REPAIRED IAW SRM.  (W)
